# SDR SWAA2021033146814

- Difficulty date: February 4, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF HAS CRACK ON R/H EDGE. / REPLACED FLOOR PANEL 140EF WITH NEW FLOOR PANEL P/N 453A2610-58; SI 4251044. PANEL WILL BE INSTALLED ON SA-M 565S PAGE 17.
